# SDR 2008UALA06170

- Difficulty date: October 17, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 49,308 hours, 9,094 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AFT GALLEY RT WALL BY FLOOR ACROSS FROM DOOR 4R, 2 AFT LIGHTS NOT WORKING.  RELAMPED EMERGENCY LIGHTS, TESTED GOOD.
